Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sufficient conditions for a closed set to lie on the boundary of a $ 3$-cell


Author: L. D. Loveland
Journal: Proc. Amer. Math. Soc. 19 (1968), 649-652
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1968-0227961-X
MathSciNet review: 0227961
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Each disk in $ {E^3}$ contains a tame arc, Amer. J. Math. 84 (1962), 583-590. MR 0146811 (26:4331)
  • [2] -, Approximating surfaces from the side, Ann. of Math. 77 (1963), 145-192. MR 0150744 (27:731)
  • [3] C. E. Burgess, Characterizations of tame surfaces in $ {E^3}$, Trans. Amer. Math. Soc. 114 (1965), 80-97. MR 0176456 (31:728)
  • [4] C. E. Burgess and L. D. Loveland, Sequentially $ 1{\text{ - ULC}}$ surfaces in $ {S^3}$, Notices Amer. Math. Soc. 14 (1967), 96.
  • [5] David S. Gillman, Side approximation, missing an arc, Amer. J. Math. 85 (1963), 459-476. MR 0160193 (28:3407)
  • [6] F. M. Lister, Simplifying intersections of disks in Bing's Side Approximation Theorem, Pacific J. Math. 22 (1967), 281-295. MR 0216484 (35:7317)
  • [7] L. D. Loveland, Tame subsets of spheres in $ {E^3}$, Pacific J. Math. 19 (1966), 489-517. MR 0225309 (37:903)
  • [8] -, Tame surfaces and tame subsets of spheres in $ {E^3}$, Trans. Amer. Math. Soc. 123 (1966), 355-368. MR 0199850 (33:7990)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227961-X
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society